# SDR DXTA2025052303572

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 1,930 hours, 1,107 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Failed
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF BOTH THE STAB TRIM CHANNEL 1 AND 2 AND THE MACH TRIM ALL FAILED. WE WERE ABLE TO RESET THEM ALL. A FEW MINUTES LATER THE WHITE STAB CH 1 INOP ILLUMINATED AGAIN WITH A SUCCESSFUL RESET.  DURING THE CLIMB WE GOT AN AMBER AUTOPILOT MISS TRIM AND THE STAB TRIM CHANNEL 1 INOP RETURNED.  PERFORMED OPS CHECK OF THE STAB TRIM AND THE ADVISORY WIRE FOR THE TRIM SWITCH CHECKING THE PILOT AND COPILOT TRTM SWITCHES, AND UNABLE TO DUPLICATE FAULT. WORK PERFORMED IN REF TO  AMM 27-41-00 AND CL-650 ADVISORY WIRE (AW60427-0069)
